# SDR REXA2022011100025

- Difficulty date: December 31, 2022
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 33,728 hours, 23,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318259S
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SILL UPPER MID FLOOR SUPPORT ANGLE IS CORRODED.   REMOVED PAX DOOR SILL MID CAP ANGLE P/N SH670-31825-7, IAW CRJ900 SRM 51-41-02-001-001-A01. LOCATED AND DRILLED NEW PAX DOOR SILL UPPER MID FLOOR SUPPORT ANGLE P/N SH670-31825-9S IAW CRJ900 SRM 51-40-11-001-001A01. INSTALLED NEW PAX DOOR SILL UPPER MID FLOOR SUPPORT ANGLE P/N SH670-31825-9S IAW CRJ900 SRM 51-41-02-001-001-A01 :
